Alert archive / West Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Charleston, WV

July 9, 2013Braxton County, Lewis County, Upshur County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 9, 2013, 10:49 PM EDT for Braxton County, Lewis County, Upshur County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2013, 10:49 PM EDT (02:49 UTC)
Expired
Jul 10, 2013, 1:45 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Lewis County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 11:57 PM EDTHEAVY RAIN 2.791 Ne Kanawha Head, WVIN THE LAST 3 HOURS AT HEASTON RIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1340 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS51 KRLX 100249
FFWRLX
WVC007-041-097-100545-
/O.NEW.KRLX.FF.W.0028.130710T0249Z-130710T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 PM EDT TUE JUL 9 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BRAXTON COUNTY IN WEST VIRGINIA...
  SOUTH CENTRAL LEWIS COUNTY IN WEST VIRGINIA...
  SOUTHERN UPSHUR COUNTY IN WEST VIRGINIA...

* UNTIL 145 AM EDT

* AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  1.5 TO 2 INCHES OF RAIN FROM A BAND OF THUNDERSTORMS OVER THE 
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK CAVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3875 8012 3874 8020 3875 8023 3873 8025
      3879 8059 3889 8057 3885 8013

$$

25
1 follow-up statement
400 
WGUS71 KRLX 100538
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
138 AM EDT WED JUL 10 2013

WVC007-041-097-100547-
/O.EXP.KRLX.FF.W.0028.000000T0000Z-130710T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS WV-BRAXTON WV-UPSHUR WV-
138 AM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT FOR SOUTHERN
UPSHUR...NORTHEASTERN BRAXTON AND SOUTH CENTRAL LEWIS COUNTIES...

HEAVY RAIN HAS MOVED OUT OF THE AREA AND THEREFORE...THE FLASH FLOOD 
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. MOTORISTS 
SHOULD CONTINUE TO EXERCISE EXTREME CAUTION AS DEBRIS COULD STILL BE 
ON ROADWAYS...OR ROADWAYS COULD BE WASHED OUT. 

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3875 8012 3874 8020 3875 8023 3873 8025
      3879 8059 3889 8057 3885 8013

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 10:26 PM EDT, 23 minutes earlier.

Area forecast discussion, Jul 9, 10:26 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EDT TUE JUL 9 2013

.SYNOPSIS...
MUGGY MIDSUMMER ENVIRONMENT. DISTURBANCES ALOFT BRING MORE ROUNDS
OF SHOWERS/STORMS INTO THURSDAY. FLASH FLOOD CONCERNS CONTINUE.
WELCOME RELIEF IN WAKE OF COLD FRONT THURSDAY. DRIER FRIDAY/SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WILL UPDATE THE FORECAST BASED ON CURRENT RADAR TRENDS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE 12Z GFS WAS EVEN FASTER WITH THE DRIER AIR ARRIVING ON
THURSDAY.  BUT...WILL NOT GO THAT FAST ON REMOVING THE POPS.

WILL STILL LEAVE AT LEAST SOME CHANCE POPS WITH THE SURFACE
FRONT.  HAVE FRONT PASSING THE OHIO RIVER COUNTIES AROUND PKB BY
15Z...THEN REACHING THE WV MOUNTAINOUS AROUND BKW AROUND 21Z.
STILL THINKING LOW STRATUS OR FOG FORMING THURSDAY NIGHT THROUGH
DAWN FRIDAY. WITH WET SOILS...TRIED TO KEEP THE AREAS UNDER THE
STRATUS AND FOG A BIT HIGHER ON THE MINIMUM TEMPERATURE ON THURSDAY
NIGHT.

BOUNDARY LAYER WINDS ARE FROM THE NORTH ON FRIDAY...LOWERING DEW
POINTS DURING THE DAY.  A WELCOME AND NEEDED CHANGE IN OUR MID
SUMMER ENVIRONMENT EXPECTED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WILL GENERALLY FOLLOW WPC THINKING FOR THIS PORTION OF THE
FORECAST. SURFACE HIGH PRESSURE WILL GENERALLY BE IN CONTROL
THROUGH MUCH OF THE PERIOD. A COLD FRONT SHOULD THEN APPROACH FROM
THE NORTHWEST LATE.

HOWEVER...ECMWF AND GFS BOTH SUGGEST AN UPPER TROUGH WILL DEVELOP
ACROSS THE EASTERN STATES.  THE GFS ACTUALLY INDICATES THE SOUTHERN
PORTION OF THE TROUGH WILL CUT-OFF AND MOVE WEST...ALLOWING AN UPPER
RIDGE TO BUILD ACROSS THE AREA BY SUNDAY...WITH NORTHWEST FLOW
DEVELOPING SUNDAY NIGHT INTO MONDAY.  THE ECMWF ACTUALLY KEEPS THE
TROUGH IN THE VICINITY INTO TUESDAY.

COMBINATION OF EASTERLY FLOW AND THE POSSIBLE UPPER LEVEL WEAKNESS
SHOULD KEEP MAINLY DIURNAL SHOWER AND THUNDERSTORM CHANCES...
ESPECIALLY ACROSS THE MOUNTAINS.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
A BAND OF SHOWERS AND THUNDERSTORMS WILL CAUSE RESTRICTIONS OVER
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA THIS EVENING. ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED LATER TONIGHT INTO
WEDNESDAY. SOME MVFR FOG RESTRICTIONS ARE NOT OUT OF THE QUESTION
LATER TONIGHT IN AREAS RECEIVING RAINFALL...BUT SOME WINDS STIRRING
SHOULD LIMIT FOG DEVELOPMENT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS
COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M

AFTER 00Z THURSDAY...
IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.
IFR IN FOG POSSIBLE OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR WVZ005>011-
     013>020-026>032-039-040.
OH...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR KYZ101>103-
     105.
VA...NONE.

&&

SYNOPSIS...JMV/26
NEAR TERM...RPY
SHORT TERM...KTB
LONG TERM...JSH
AVIATION...RPY
Hazardous weather outlook, Jul 9, 2:07 PM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
207 PM EDT TUE JUL 9 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-029-
101815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-GILMER-
207 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF THE WEST VIRGINIA LOWLANDS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024-025-033>038-046-047-101815-
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
207 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...THE
SOUTHERN COAL FIELDS OF WEST VIRGINIA...AND THE MOUNTAINOUS
COUNTIES OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WVZ027-028-030>032-039-040-101815-
CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
207 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ026-101815-
BOONE-
207 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOONE COUNTY...WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, Jul 9, 9:36 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
936 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLASH FLOOD      LUMBERPORT              39.37N  80.35W
07/09/2013                   HARRISON           WV   BROADCAST MEDIA

            WATER FLOWING OVER THE ROAD AT THE 7 11 IN LUMBERPORT
            WV

&&

EVENT NUMBER RLX1300729

JM
Local storm report, Jul 9, 9:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     FLASH FLOOD      SHINNSTON               39.39N  80.30W
07/09/2013                   HARRISON           WV   BROADCAST MEDIA

            WATER FLOWING OVER RT19 IN SHINNSTON NEAR THE DAIRY
            QUEEN

&&

EVENT NUMBER RLX1300730

JM
Local storm report, Jul 9, 9:47 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
947 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      2 NE SISTERSVILLE       39.58N  80.97W
07/09/2013                   TYLER              WV   911 CALL CENTER

            POLECAT RUN FLOODED SECTION OF COUNTY RT 2.

&&

EVENT NUMBER RLX1300731

NW
Local storm report, Jul 9, 10:02 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      4 NW MEADLAND           39.36N  80.22W
07/09/2013                   HARRISON           WV   PUBLIC

            SUGARCAMP RUN FLOODING SUGAR CAMP RD.

&&

EVENT NUMBER RLX1300732

NW
Local storm report, Jul 9, 10:08 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      3 SE SHINNSTON          39.36N  80.27W
07/09/2013                   HARRISON           WV   BROADCAST MEDIA

            SHINNS RUN OUT OF ITS BANKS AND FLOODING SALTWELL RD.

&&

EVENT NUMBER RLX1300733

NW
Local storm report, Jul 9, 10:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HEAVY RAIN       3 SE FRENCH CREEK       38.86N  80.26W
07/09/2013  M1.00 INCH       UPSHUR             WV   TRAINED SPOTTER

            ONE INCH OF RAINFALL IN 30MIN.

&&

EVENT NUMBER RLX1300734

JM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:30 PM EDTFlash Flood WarningRLXHarrison, Taylor3 hr
Jul 10, 12:26 AM EDTFlash Flood WarningRLXTyler3 hr
Jul 10, 1:48 AM EDTSpecial Weather StatementRLXDoddridge87 min
Jul 10, 6:31 AM EDTAreal Flood WarningRLXBarbour, Randolph, Upshur6 hr
Jul 10, 4:42 PM EDTSpecial Weather StatementRLXFayette, McDowell, Raleigh, Wyoming2 hr
Jul 10, 5:01 PM EDTSevere Thunderstorm WarningRLXMason59 min
Jul 10, 5:27 PM EDTSpecial Weather StatementRLXCalhoun, Roane63 min
Jul 10, 5:57 PM EDTSpecial Weather StatementRLXWood63 min
Jul 10, 6:27 PM EDTSpecial Weather StatementRLXDoddridge, Jackson, Mason, Pleasants, Ritchie, Tyler and 2 more63 min
Jul 10, 6:56 PM EDTSpecial Weather StatementRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne64 min
Jul 10, 6:57 PM EDTFlash Flood WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood3 hr

Nearby

Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.